Skip to Main content Skip to Navigation
Journal articles

Solvability of Mixed Problems With Integral Condition for Singular Parabolic Equations

Raid Almomani 1, * 
Abstract : In this paper we proved the existance and uniqness of strong generalized solution of mixed problems wih integral condition for singular parabolic equaions depending on a theorem proved in [1] in which a priori estimaion of the solution for such problems was derived.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01330895
Contributor : Raid AlMomani Connect in order to contact the contributor
Submitted on : Friday, December 2, 2016 - 10:17:31 PM
Last modification on : Monday, February 21, 2022 - 3:10:03 PM

File

ARIMA-Vol23-Almomani.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Raid Almomani. Solvability of Mixed Problems With Integral Condition for Singular Parabolic Equations. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2016, Volume 23 - 2016 - Special issue for LEM2I 2016, pp.1-6. ⟨10.46298/arima.1519⟩. ⟨hal-01330895v2⟩

Share

Metrics

Record views

46

Files downloads

573